# SDR DALA2020110503602

- Difficulty date: October 31, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 52,919 hours, 23,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT SEAT 18 THROUGH 22 DEF AND R2 LAV OUTSIDE ARE INOPERATIVE.  CORRECTIVE ACTION: MAINTENANCE REPLACED EMERGENCY LIGHT BATTERY PACK.  SYSTEM OPERATION IS NORMAL.
